← Return to Shaking pre-liver transplant: Does this stop or reverse?

Discussion
Mtn_Lvr (@mtn_lvr)

Shaking pre-liver transplant: Does this stop or reverse?

Transplants | Last Active: Oct 18, 2023 | Replies (25)

Comment receiving replies
@rosemarya

@mtn_lvr, I've been on vacation, and want to share that I am 14 years out from transplant. I take cellcept and tacrolimus. My tacrolimus levels have been stable for several years and I have needed no medication adjustments until - my most recent labd on Aug 21 when y labs were normal, but my tacrolimus level jumped!
Prior to my labs I had been dealing with a uti and antibiotic which I blamed for my jitters, shaking. lack of concentration, focus, anxiety, etc. It had not occurred to me that after many stable tacrolimus level years, that the tacrolimus was the culprit. My Mayo nurse asked me a few questions via the patient portal, and told me to reduce my dose by 0.5 mg in the evening and to repeat labs/tacrolimus kit in 2 weeks. The change was obvious when the next morning I felt better than I had felt in weeks. So it was the tacrolimus and not the uti/antibiotic. Best of all is that my 2 nd set of labs were good, and the tacrolimus level was back where it should be - and I am now remaining on the lesser dose!

Please let us know what you find out from your team about the cause of your tremors, headachs,insomnia, no appetite and nightmares. I hope will get some relief!

Jump to this post


Replies to "@mtn_lvr, I've been on vacation, and want to share that I am 14 years out from..."

I was told it's side effects of the Rx..... "try to live with it"
Bummer answer. I'm not giving up my search for better information.